# SDR UALA2011111406217

- Difficulty date: November 13, 2011
- Submitted: December 8, 2011
- Operation: Air carrier
- Aircraft: N668UA
- Make and model: Boeing 767322
- Aircraft serial: 30024
- Aircraft time: 45,193 hours, 12,020 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 582213
- Condition: Faulty
- Location: Cabin
- Stage of operation: NR
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN EMERGENCY EXIT FLOOR LIGHTS FLASH ON OFF INTERMITTENTLY.  A ZONE, LEFT SIDE EMERGENCY LIGHTS FLICKERING.  REPLACED BATTERY PACK AND OP CHECKED.
